MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH ALPHA 2 THORACIC PROXIMAL COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH ALPHA 2 THORACIC PROXIMAL COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G59926
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Corrected data compared with medwatch/medsun report #(b)(4).D3: cook medical incorporated, bloomington, in d6b: (b)(6) 2025 e1: last name: (b)(6).No serious injury or death has been reported.There is no evidence that the device malfunctioned nor caused or contributed to a serious injury, as no life-threatening or permanently impairing injury was alleged, nor was intervention taken as a result of the use of the device which would be required to prevent permanent impairment or damage to the patient.No alleged malfunction has been reported.The event is therefore considered as not reportable under fda 21 cfr part 803 as the event does not involve death, serious injury, or a device malfunction.William cook europe have previously informed fda of the occurrence and associated capa in relation to res 97615 (see attached summary).This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Description of event according to cook representative and medsun (b)(4): they implanted the device and then realized minutes later that the device was the subject of a voluntary recall.The procedure was successfully completed with the device in question.From medsun report received 16jan2026: surgeon was provided (from cook medical sales rep) the zenith alpha 2 thoracic endovascular graft to place inside the patient.Surgeon was later notified from the sales rep that the device implanted was voluntarily recalled on [redacted]-68 days ago- due to the potential of scrapings of ptfe [polytetrafluoroethylene] coating from the ptfe coated nitinol release wire inside the graft may be released during the deployment.Patient outcome: the procedure was successfully completed with the device in question.No adverse effect due to the product reported.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).H10) updated to include medsun report reference number.The event is still considered as not reportable under fda 21 cfr part 803 as the event does not involve death, serious injury, or a device malfunction.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
ZENITH ALPHA 2 THORACIC PROXIMAL COMPONENT
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DK   4632
Manufacturer Contact
louise baekmand
sandet 6
bjaeverskov 4632
DK   4632
56868382
MDR Report Key24113687
Report Number3002808486-2026-00009
Device Sequence Number17614943
Product Code MIH
UDI-Device Identifier00827002599260
UDI-Public(01)00827002599260(17)280319(10)E4677112
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P140016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG59926
Device Catalogue NumberZTA2-P-42-121-W
Device Lot NumberE4677112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age40 YR
Patient SexFemale
Patient Weight60 KG